Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 7, NWS Albuquerque, NM

April 12, 2017Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Apr 12, 2017, 9:16 AM MDT for Chaves County, New Mexico. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2017, 9:16 AM MDT (15:16 UTC)
Expired
Apr 12, 2017, 10:15 AM MDT
In force
59 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 144 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 9:30 AM MDTHAIL 110 Wsw Dexter, NM
Apr 12, 10:06 AM MDTHAIL 0.88Dexter, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 3.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2017-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2017-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1449 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

867 
WUUS55 KABQ 121516
SVRABQ
NMC005-121615-
/O.NEW.KABQ.SV.W.0007.170412T1516Z-170412T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
916 AM MDT WED APR 12 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Central Chaves County in southeastern New Mexico...

* Until 1015 AM MDT.

* At 915 AM MDT, a severe thunderstorm was located 16 miles southwest
  of Roswell, moving northeast at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Roswell, Dexter, Bottomless Lakes State Park, Greenfield, Roswell
  Correctional Facility and Midway.

This includes Highway 285 between Mile Markers 89 and 104.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Large hail, damaging winds and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lighting is
one of natures leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3302 10473 3319 10484 3349 10435 3316 10424
TIME...MOT...LOC 1515Z 238DEG 24KT 3316 10469 

HAIL...1.50IN
WIND...60MPH
 
$$

40
2 follow-up statements
281 
WWUS55 KABQ 121534
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
934 AM MDT WED APR 12 2017

NMC005-121615-
/O.CON.KABQ.SV.W.0007.000000T0000Z-170412T1615Z/
Chaves-
934 AM MDT WED APR 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM MDT
FOR CENTRAL CHAVES COUNTY...

At 933 AM MDT, a severe thunderstorm was located 10 miles south of
Roswell, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Roswell, Dexter, Bottomless Lakes State Park, Greenfield, Roswell
Correctional Facility and Midway.

This includes Highway 285 between Mile Markers 89 and 104.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3306 10463 3325 10475 3349 10435 3316 10424
TIME...MOT...LOC 1533Z 238DEG 24KT 3323 10456 

HAIL...1.25IN
WIND...60MPH
 
$$

40
584 
WWUS55 KABQ 121551
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
951 AM MDT WED APR 12 2017

NMC005-121615-
/O.CON.KABQ.SV.W.0007.000000T0000Z-170412T1615Z/
Chaves-
951 AM MDT WED APR 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM MDT
FOR CENTRAL CHAVES COUNTY...

At 950 AM MDT, a severe thunderstorm was located 7 miles southeast of
Roswell, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Roswell, Dexter, Bottomless Lakes State Park, Greenfield, Roswell
Correctional Facility and Midway.

This includes Highway 285 between Mile Markers 89 and 104.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Nearly continuous cloud to ground lightning is occurring with this 
storm. Move indoors immediately. Lightning is one of nature's 
leading killers. Remember, if you can hear thunder, you are close 
enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3308 10457 3332 10463 3349 10435 3316 10424
TIME...MOT...LOC 1550Z 238DEG 24KT 3329 10445 

HAIL...1.25IN
WIND...60MPH
 
$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 5:52 AM MDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 12, 5:52 AM MDT, 3 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
552 AM MDT Wed Apr 12 2017

.AVIATION...
12Z TAF CYCLE
Areas of MVFR and IFR conditions should continue through today across
much of the eastern plains as a fetch of low level moisture continues
to pump into the area from the south. MOS suggests some of these low
clouds could even push over SAF. SCT to NMRS showers and
thunderstorms are expected mainly along and east of the central
mountain chain today, with spottier activity possible farther west.
Wind shear will be sufficient for clusters of cells to become
organized and form lines, especially by this afternoon when there is
a slight risk of severe thunderstorms across east central and
southeast areas. Storms along the east slopes of the central
mountains may send a gusty east canyon wind into Albuquerque early
this evening. After a convectively active afternoon and evening,
shower and thunderstorm coverage will decrease after midnight
tonight. However, widespread low clouds/fog are expected east of the
central mountain chain tonight into Thursday morning (and probably
over SAF, too).

44

&&

.PREV DISCUSSION...328 AM MDT Wed Apr 12 2017...
.SYNOPSIS...
Showers and thunderstorms will develop near the central mountain
chain early this morning then shift into eastern NM through tonight.
Some of these storms may become severe and produce large hail and
damaging winds across the eastern plains. Moisture will shift west
on convective outflows this evening and generate a period of windy
conditions within the Rio Grande Valley. Another round of storms is
possible over eastern NM Thursday and a couple may become strong near
the TX border. Meanwhile, warmer, dry, and breezy conditions will
spread across central and western NM. Warmer and breezy conditions
will then spread into most of eastern NM Friday through Sunday.
Temperatures will average 10 to 15 degrees above normal all areas.
There will still be a slight chance for some showers and storms over
the far southeast plains through this period.

&&

.DISCUSSION...
A very active day is on tap with a slight risk of severe storms
drawn up across much of eastern NM. Deeper moisture is currently
surging northwest into the state while an upper trough approaches
from AZ. The 08Z HRRR/RAP Lifted Index and CAPE values are beginning
to indicate destabilization shifting northwest along the central mt
chain. The latest composite radar is just now capturing the first
linear storm segments developing over south-central NM. Models are
in excellent agreement that this activity will spread northeast and
intensify this morning as a 55kt 300mb speed max ejects across the
region. The main focus area for strong to severe storms will stretch
over Lincoln, Chaves, De Baca, Roosevelt, and Curry counties. There
is now a greater amount of uncertainty on how far northwest this
activity develops. The last several HRRR and RAP solutions have
backed off considerably in the ABQ and SAF metro areas, including the
06Z NAM. That may change later in the day as convective outflows
surge northwest and run into the high terrain. By that time the upper
forcing may be too far east. Nonetheless, there are still chance
POPs thru late today.

Showers and storms will continue tonight over east-central and
southeast NM where QPF numbers from WPC show widespread 0.75-1.25"
amounts. The 00Z/06Z NAM still develops a single, robust convective
cluster near Los Alamos around sunset then shifts it east/southeast
across the Santa Fe area. Otherwise, central and western NM will
stabilize quickly after the upper trough passage. Thursday will be
drier, warmer, and breezy for central and western NM while a couple
more storms are possible over far eastern NM.

A deeper dry airmass is expected to shift across nearly the entire
state Friday through Sunday with fast west/southwest flow aloft.
Temperatures will average 10 to 15F above normal all areas. There is
another shot for some storms near the TX border Sunday as low level
moisture attempts to back farther westward across the plains. This
overall pattern looks to persist through at least early next week.

Guyer

&&

.FIRE WEATHER...
Humidities will trend upward again today as a return flow of low
level moisture advects into NM from the south and southeast. High
temperatures will trend downward from yesterday in the east, where
numerous showers and thunderstorms are expected. An upper level
trough will pass slowly eastward over NM today through Thursday,
possibly forming a closed low in the lee of the Sangre de Cristos
Thursday. The upper level system will work with the moisture to
produce showers and thunderstorms mainly from the central mountain
chain eastward through Thursday. There will probably also be some
cells along the east slopes of the western mountains and in the Rio
Grande Valley this evening, but some of these will produce little or
no rain due to less moisture there. Along and east of the central
mountain chain, fairly widespread 0.10-0.50 inch rain amounts will
be possible today through Thursday, with some totals reaching over 1
inch on the far east central plains near the Texas border. South
winds will be breezy again today and Thursday across portions of the
eastern plains. As the upper level trough gets past western areas on
Thursday dry southwest winds will become breezy there, especially
around Gallup and the Chuska Mountains where a few hours of locally
critical fire weather conditions will develop late in the day.

The downward humidity trend that starts Thursday will continue
Friday and Saturday, when dry weather is expected. In the wake of
the upper level trough, southwest winds will become breezy on
Friday, especially along and northeast of the central mountain
chain. Critical fire weather conditions are expected for several
hours, but moderate and low fire danger should preclude the issuance
of any fire weather headlines. Gusts could reach 40 mph across
northeast areas Friday afternoon.

As a weak upper level trough crosses the northern and central
Rockies early next week, the dry line may become active near NM's
eastern border late Sunday and Monday. Southwest winds will become
gusty again Monday, and directions will shift out of the west with
the passage of a Pacific cold front. Gusty west winds will then
linger through Tuesday.

With the increasing moisture in central and western areas, Haines 6
should be relegated mainly to western areas again today. Haines 6 is
then forecast to spread eastward with the drier air during the
latter half of the week becoming widespread Friday into the weekend.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Apr 12, 3:40 AM MDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
340 AM MDT Wed Apr 12 2017

NMZ501>540-131100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
340 AM MDT Wed Apr 12 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms from mid morning
through late this evening across much of the east central and
southeast plains where large hail, damaging winds, and perhaps an
isolated tornado are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time. However...weather can
change very rapidly. Always use the latest forecasts...watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required through this evening for east
central and southern NM where severe thunderstorms are possible.

In the hours before

Special weather statement, Apr 12, 8:05 AM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
805 AM MDT WED APR 12 2017

NMZ538-121430-
Chaves County Plains-
805 AM MDT WED APR 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 830
AM MDT...

At 804 AM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Roswell, moving northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Roswell, Dexter, Roswell Correctional Facility and Midway.

This includes Highway 285 between Mile Markers 92 and 104.

&&

LAT...LON 3306 10465 3321 10478 3344 10449 3322 10430
TIME...MOT...LOC 1404Z 233DEG 20KT 3318 10465
Local storm report, Apr 12, 8:30 AM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
830 AM MDT WED APR 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             6 NNW DUNKEN            32.90N 105.23W
04/12/2017  E1.75 INCH       CHAVES             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701682

RJH
Local storm report, Apr 12, 8:53 AM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
853 AM MDT WED APR 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             4 E ELK                 32.93N 105.26W
04/12/2017  E1.25 INCH       CHAVES             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701683

RJH
Local storm report, Apr 12, 8:54 AM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
854 AM MDT WED APR 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             4 E ELK                 32.93N 105.26W
04/12/2017  E0.88 INCH       CHAVES             NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1701684

RJH
Special weather statement, Apr 12, 9:00 AM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
900 AM MDT WED APR 12 2017

NMZ538-121530-
Chaves County Plains-
900 AM MDT WED APR 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 930
AM MDT...

At 859 AM MDT, Doppler radar was tracking a strong thunderstorm over
Bottomless Lakes State Park, or 11 miles east of Roswell, moving
northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

&&

LAT...LON 3321 10436 3337 10447 3360 10410 3336 10394
TIME...MOT...LOC 1459Z 239DEG 25KT 3333 10434

40
Local storm report, Apr 12, 9:16 AM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
916 AM MDT WED APR 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             1 SW ELK                32.93N 105.35W
04/12/2017  E1.25 INCH       CHAVES             NM   TWITTER FEED

&&

EVENT NUMBER ABQ1701685

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 5:19 AM MDTSevere Thunderstorm WarningABQChaves56 min
Apr 12, 5:32 AM MDTSpecial Weather StatementABQLincoln13 min
Apr 12, 5:58 AM MDTSpecial Weather StatementABQLincoln17 min
Apr 12, 6:12 AM MDTSpecial Weather StatementABQLincoln33 min
Apr 12, 6:15 AM MDTSevere Thunderstorm WarningABQChaves, Lincoln45 min
Apr 12, 6:47 AM MDTSpecial Weather StatementABQChaves43 min
Apr 12, 6:58 AM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
Apr 12, 7:36 AM MDTSpecial Weather StatementABQChaves39 min
Apr 12, 7:50 AM MDTSevere Thunderstorm WarningABQChaves, Lincoln40 min
Apr 12, 8:05 AM MDTSpecial Weather StatementABQChaves25 min
Apr 12, 8:13 AM MDTSevere Thunderstorm WarningABQChaves35 min
Apr 12, 8:31 AM MDTSevere Thunderstorm WarningABQChaves, Lincoln44 min
Apr 12, 8:45 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Apr 12, 9:00 AM MDTSpecial Weather StatementABQChaves30 min
Apr 12, 9:19 AM MDTSpecial Weather StatementABQ26 min
Apr 12, 10:17 AM MDTSpecial Weather StatementABQChaves43 min
Apr 12, 10:18 AM MDTSpecial Weather StatementABQLincoln42 min
Apr 12, 10:34 AM MDTSpecial Weather StatementABQGuadalupe41 min
Apr 12, 11:14 AM MDTSpecial Weather StatementABQ16 min
Apr 12, 11:15 AM MDTSpecial Weather StatementABQLincoln45 min
Apr 12, 11:29 AM MDTSpecial Weather StatementABQTorrance46 min
Apr 12, 12:30 PM MDTSpecial Weather StatementABQLincoln45 min
Apr 12, 12:44 PM MDTSevere Thunderstorm WarningABQLincoln46 min
Apr 12, 1:00 PM MDTSpecial Weather StatementABQTorrance30 min
Apr 12, 1:18 PM MDTSpecial Weather StatementABQMora27 min
Apr 12, 1:38 PM MDTSevere Thunderstorm WarningABQTorrance27 min
Apr 12, 1:54 PM MDTSpecial Weather StatementABQSocorro51 min
Apr 12, 1:59 PM MDTSpecial Weather StatementABQSanta Fe31 min
Apr 12, 2:05 PM MDTSpecial Weather StatementABQLincoln25 min
Apr 12, 2:10 PM MDTSevere Thunderstorm WarningABQLincoln50 min
Apr 12, 2:31 PM MDTSevere Thunderstorm WarningABQChaves27 min
Apr 12, 2:34 PM MDTSpecial Weather StatementABQSanta Fe26 min
Apr 12, 2:43 PM MDTSpecial Weather StatementABQSocorro32 min
Apr 12, 2:56 PM MDTSevere Thunderstorm WarningABQTorrance49 min
Apr 12, 3:04 PM MDTSpecial Weather StatementABQMora26 min
Apr 12, 3:09 PM MDTSpecial Weather StatementABQ51 min
Apr 12, 3:13 PM MDTAreal Flood AdvisoryABQMora2 hr
Apr 12, 3:17 PM MDTSpecial Weather StatementABQBernalillo58 min
Apr 12, 3:19 PM MDTSevere Thunderstorm WarningABQMora41 min
Apr 12, 3:25 PM MDTSpecial Weather StatementABQ50 min
Apr 12, 3:30 PM MDTSevere Thunderstorm WarningABQChaves33 min
Apr 12, 3:46 PM MDTSpecial Weather StatementABQTorrance44 min
Apr 12, 4:00 PM MDTSpecial Weather StatementABQMora45 min
Apr 12, 4:33 PM MDTSpecial Weather StatementABQLincoln42 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.